MathSciNet Relay Station
MathSciNet bibliographic data
MR624930 (83c:26009) 26A45
Josephy, Michael Composing functions of bounded variation. Proc. Amer. Math. Soc. 83 (1981), no. 2, 354–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement